Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Denver/Boulder, CO

June 17, 2025Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 17, 2025, 11:40 AM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2025, 11:40 AM MDT (17:40 UTC)
Expired
Jun 17, 2025, 2:10 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 91 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.7 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4428 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

896 
WGUS55 KBOU 171740
FFWBOU
COC069-172015-
/O.NEW.KBOU.FF.W.0004.250617T1740Z-250617T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
1140 AM MDT Tue Jun 17 2025

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Central Larimer County in north central Colorado...

* Until 215 PM MDT.

* At 1140 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain near Pennock Pass, or 21 miles west of Fort Collins, 
  moving east at 10 mph. Between 0.5 and 1 inch of rain has fallen. 
  Additional rainfall amounts of 0.5 to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly. The storm producing the flooding is over rural areas of 
  Central Larimer County, moving east at 10 miles per hour.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding on the Cameron Peak burn
           scar.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams,
           roads, and low lying areas.

* Some locations that will experience flash flooding include...
  Pennock Pass and Glen Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

THIS IS A LIFE THREATENING SITUATION! Heavy Rainfall will cause 
extensive and severe flooding of creeks, streams, roads and culverts 
in the affected part of the Cameron Peak burn area. Rock slides or 
debris flows can also be expected across roads in the warning area.

&&

LAT...LON 4049 10557 4058 10555 4058 10533 4050 10537
      4044 10545

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Schlatter
2 follow-up statements
869 
WGUS75 KBOU 171912
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
112 PM MDT Tue Jun 17 2025

COC069-172015-
/O.CON.KBOU.FF.W.0004.000000T0000Z-250617T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
112 PM MDT Tue Jun 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT THIS 
AFTERNOON FOR CENTRAL LARIMER COUNTY...

At 112 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain near Cedar Cove, or 12 miles southwest of Fort Collins, moving 
east at 10 mph. Between 1 and 1.5 inches of rain have fallen. 
Flooding impacts will continue, but no additional rainfall is 
expected and the heaviest rain has moved east. Flash flooding may 
still be occurring over the Cameraon Peak burn scar.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pennock Pass and Glen Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

THIS IS A LIFE THREATENING SITUATION! Heavy Rainfall will cause 
extensive and severe flooding of creeks, streams, roads and culverts 
in the affected part of the Cameron Peak burn area. Rock slides or 
debris flows can also be expected across roads in the warning area.

&&

LAT...LON 4049 10557 4058 10555 4058 10533 4050 10537
      4044 10545

FLASH FLOOD...RADAR INDICATED

$$

Schlatter
181 
WGUS75 KBOU 172010
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
210 PM MDT Tue Jun 17 2025

COC069-172020-
/O.CAN.KBOU.FF.W.0004.000000T0000Z-250617T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
210 PM MDT Tue Jun 17 2025

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL LARIMER COUNTY...

Flooding is no longer expected to pose a threat. 

&&

LAT...LON 4049 10557 4058 10555 4058 10533 4050 10537
      4044 10545

$$

Schlatter

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 5:17 AM MDT, 6 hours 23 minutes earlier. Its key messages:

  • Severe storm threat with high winds and large hail grow today, but still some uncertainties. Most areas will see some rain. Cooler.
  • Strong signal for record breaking heat from Thursday into next weekend, along with potential for critical fire weather conditions.
Area forecast discussion, Jun 17, 5:17 AM MDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
517 AM MDT Tue Jun 17 2025

.KEY MESSAGES...

- Severe storm threat with high winds and large hail grow today,
  but still some uncertainties. Most areas will see some rain.
  Cooler.

- Strong signal for record breaking heat from Thursday into next
  weekend, along with potential for critical fire weather
  conditions.

&&

.UPDATE...
Issued at 248 AM MDT Tue Jun 17 2025

Rare nocturnal storms, several severe, have developed in the
previously unworked but increasingly moist and unstable airmass.
MLCAPE was still 1500-2000 J/kg in these wee morning hours, so a
few impressive storm updrafts were noted. Enough shear evidenced
on the straight-line hodographs for splitting storms, too. We
think storm intensity eventually settles down in the early morning
hours as the airmass eventually gets worked over, but a few
showers/isolated storms will remain with weak QG lift and a light
post-frontal upslope component.

The main question for today surrounds our afternoon severe storm
threat, which could start as early as noon but should be
essentially over by 6 pm as storms move rather quickly eastward
with the shortwave. Despite the rather good agreement of severe
storm development by early afternoon in the convective allowing
models (CAMs), there are some uncertainties. This largely
surrounds extent of stratus this morning, recovery in
temperatures, and then arrival time of shortwave. The stratus is
expected to be fairly widespread in the wake of these early
morning showers and storms, which will slow temperature recovery.
However, forecast soundings show that even temperatures around
70F with dewpoints in the mid 50s would yield MLCAPE of 1500 J/kg
but with a weak cap. Some models are warmer than that, which
would yield closer to 2000 J/kg. The shortwave noted in Utah
right now is on track to reach the Front Range by 18Z, a little
too early to coincide with peak heating. However, with cooling
aloft lapse rates steepen accordingly and the cap should be
broken, and be able to tap into the rich low level upslope and
higher MLCAPE values. Thus, we still expect a severe threat to
develop by noon-1 pm and then quickly progress east across the
plains as storms organize into more linear structures. Large hail
will be a threat, but a damaging high wind threat increases east
and southeast across the plains. Some model guidance suggests
gusts to 80 mph possible in enhanced bow echoes (something more
typically seen in the Central Plains). We collaborated with SPC
and pulled the Slight Risk back to the I-25 Corridor considering
the best MLCAPE likely building here. Meanwhile, there was an
upgrade to Enhanced Risk for east central Colorado where MCS
development and bowing will be more likely as storms organize
further.

&&

.DISCUSSION /Through Monday/...
Issued at 126 PM MDT Mon Jun 16 2025

Current satellite imagery shows cumulus clouds developing over the
Front Range mountains as light elevated convective showers are
just initiating, primarily in Larimer county. These showers will
continue for the next couple of hours, spilling across I-25
corridor and Denver metro. Severe threat is low at this time, as
SPC mesoanalysis shows decent CIN just east of the foothills due
to a weak cap still in place. However, daytime mixing will
eventually erode the cap. As these storms travel east, primarily
into eastern Weld, Logan Sedgwick and Phillips counties, they will
be entering into an environment that will support supercell
development. MLCAPE is expected to increase to 3,000+ J/Kg with
model Skew-T soundings showing 9 degrees C/km 500-700 mb lapse
rates and bulk shear >30 kts. Due to these expected conditions,
strong wind gusts up to 70 mph and large hail (golfball sized) are
possible, mainly between 6 PM and 10 PM. Tornado threat is very
low, but cannot rule out a brief spin up.

Overnight, a cold front will cross the region bringing gusty winds
and a few scattered light showers in the morning. Tuesday will be
a lot cooler than the past couple of days, with ensemble guidance
being in good agreement of the plains reaching up to the mid 70s.
An upper level shortwave is expected to track across the region
Tuesday afternoon, which could bring scattered thunderstorms. A
deep moisture field will be advected into the region from the
southeast, bringing dewpoint temperatures into the high 50s (and
low 60s far northeast), with MLCAPE values up to 2,000 J/Kg and
steep lapse rates. The only parameter that is lacking is bulk
shear, as models indicate less than 30 kts. If guidance starts
trending towards increasing shear, confidence will increase for
severe storms over the plains. If these storms do materialize,
wind and hail will be the primary threat.

The cooldown will be very brief as we will start warming up again
on Wednesday. Temperatures should reach up to the mid 80s across
the plains, with mostly dry conditions. However, the main concern
towards the end of the week will be the possibility of a heat
wave Thursday through the weekend. Ensemble guidance has continued
to trend towards multiple days of 97+ degree temperatures across
the lower elevations. Friday should have the best chance reaching
100 degrees, as each member of the ECMWF has the max temperature
being over 100 degrees. There is still a little uncertainty
however, as the GEFS has most of their members reaching up to 99
degrees. Regardless, it will be very hot until we get into next
week, as guidance has indicated a system moving through sometime
Monday or Tuesday.

Another concern with the scorching heat, is the fire weather
threat. As an upper level ridge travels east, southwesterly flow
aloft will bring dry conditions to the mountains and plains.
Relative humidity values could get as low as the single digits and
breezy wind gusts could bring about critical fire weather
conditions. We will continue to monitor.

&&

.AVIATION /12Z TAFS through 12Z Wednesday/...
Issued at 517 AM MDT Tue Jun 17 2025

Most of the thunderstorms were pushing to the south and east, and
the threat of any severe storms is going rapidly with it. However,
there may still be a few showers or even an isolated storm around
this morning. Areas of stratus with MVFR/IFR ceilings are expected
to gradually lift through 18Z. That's when things for storms get
interesting again. A shortwave will move across the area, likely
sparking another round of storms. Those could start as early as
19Z and then organize into a linear storm complex which would
potentially produce high winds and less extensive large hail as
they move east across the I-25 Corridor. We have beefed up the
winds for now to ~G40kts for a most likely scenario in a TEMPO
group, but a 10-20% of reaching severe thresholds (50 kts) at
KDEN. We think the main threat of storms would be pushing east of
the TAF sites by 22-23Z, but still a chance of a lingering
shower/isolated storm til 02Z Wednesday. Then gradual clearing and
lighter drainage winds developing beyond 02Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Barjenbruch
DISCUSSION...Ideker
AVIATION...Barjenbruch
Hazardous weather outlook, Jun 17, 10:12 AM MDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1012 AM MDT Tue Jun 17 2025

COZ030>051-181615-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1012 AM MDT Tue Jun 17 2025

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Strong to severe storms are possible early this afternoon. Best
time frame for I-25 corridor and Denver metro is between 12 PM
and 4 PM. Best time frame for eastern plains will be 3 PM - 7 PM.
Large hail and damaging wind gusts (sometimes up to 80 mph) are
the main hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hot weather is likely to return by late this week, with high
temperatures in the mid to upper 90s possible from Thursday
through Saturday. Friday will be the warmest day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight, but
reports of any hail or gusty winds will be appreciated.

In the hours before

Local storm report, Jun 17, 6:49 AM MDT, 4 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
649 AM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     Hail             Milliken                40.32N 104.85W
06/17/2025  M2.75 Inch       Weld               CO   Public

            Picture from Social Media with a few larger
            stones as well.

&&
Special weather statement, Jun 17, 9:45 AM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Denver CO
945 AM MDT Tue Jun 17 2025

COZ045-046-171615-
Central and East Adams and Arapahoe Counties CO-North and
Northeast Elbert County Below 6000 Feet/North Lincoln County CO-
945 AM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ELBERT...
SOUTHEASTERN ARAPAHOE AND NORTH CENTRAL LINCOLN COUNTIES UNTIL 1015
AM MDT...

At 945 AM MDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Agate, or 20 miles northwest of Limon, moving
east at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Agate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3944 10400 3961 10392 3960 10371 3957 10371
      3957 10357 3938 10360
TIME...MOT...LOC 1545Z 275DEG 18KT 3952 10387

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Danielson
Local storm report, Jun 17, 10:18 AM MDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
1018 AM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     Hail             1 SSE Agate             39.46N 103.94W
06/17/2025  M1.00 Inch       Elbert             CO   Trained Spotter

&&
Special weather statement, Jun 17, 10:54 AM MDT, 46 minutes before
Special Weather Statement
National Weather Service Denver CO
1054 AM MDT Tue Jun 17 2025

COZ030-171730-
Jackson County Below 9000 Feet CO-
1054 AM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JACKSON COUNTY
UNTIL 1130 AM MDT...

At 1054 AM MDT, Doppler radar was tracking a strong thunderstorm
over Walden, or 66 miles west of Fort Collins, moving southeast at
20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Walden and Brownlee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4071 10642 4086 10630 4078 10606 4077 10606
      4076 10605 4075 10606 4075 10605 4071 10601
      4071 10602 4070 10602 4070 10601 4069 10602
      4067 10601 4055 10613
TIME...MOT...LOC 1654Z 299DEG 16KT 4076 10629

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Danielson
Special weather statement, Jun 17, 11:11 AM MDT, 29 minutes before
Special Weather Statement
National Weather Service Denver CO
1111 AM MDT Tue Jun 17 2025

COZ030-033-035-171800-
South and East Jackson/Larimer/North and Northeast
Grand/Northwest Boulder Counties Above 9000 Feet CO-Larimer and
Boulder Counties Between 6000 and 9000 Feet CO-Jackson County
Below 9000 Feet CO-
1111 AM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JACKSON AND
NORTHWESTERN LARIMER COUNTIES UNTIL NOON MDT...

At 1111 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Cowdrey, or 65 miles northwest of Fort Collins,
moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Four Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4086 10631 4100 10621 4100 10575 4074 10602
TIME...MOT...LOC 1711Z 306DEG 12KT 4095 10619

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Schlatter
Local storm report, Jun 17, 11:28 AM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
1128 AM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     Hail             7 N Limon               39.36N 103.67W
06/17/2025  M1.00 Inch       Lincoln            CO   Trained Spotter

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:29 PM MDTSpecial Weather StatementBOUWashington16 min
Jun 16, 6:37 PM MDTSpecial Weather StatementBOULogan23 min
Jun 16, 6:50 PM MDTSpecial Weather StatementBOUWashington40 min
Jun 16, 7:10 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Jun 16, 7:19 PM MDTSevere Thunderstorm WarningBOUWashington11 min
Jun 16, 7:24 PM MDTTornado WarningBOUWashington20 min
Jun 17, 1:57 AM MDTSpecial Weather StatementBOUWeld33 min
Jun 17, 2:16 AM MDTSevere Thunderstorm WarningBOULarimer, Weld29 min
Jun 17, 2:19 AM MDTSevere Thunderstorm WarningBOUWeld26 min
Jun 17, 2:38 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld37 min
Jun 17, 2:43 AM MDTSevere Thunderstorm WarningBOULarimer, Weld32 min
Jun 17, 3:07 AM MDTSevere Thunderstorm WarningBOULarimer, Weld23 min
Jun 17, 3:14 AM MDTSevere Thunderstorm WarningBOULarimer, Weld31 min
Jun 17, 3:17 AM MDTSevere Thunderstorm WarningBOULarimer, Weld43 min
Jun 17, 3:22 AM MDTSevere Thunderstorm WarningBOUMorgan, Weld38 min
Jun 17, 3:30 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld30 min
Jun 17, 3:32 AM MDTSevere Thunderstorm Warning Destructive damage threatBOUWeld28 min
Jun 17, 3:48 AM MDTSevere Thunderstorm Warning Destructive damage threatBOUMorgan42 min
Jun 17, 3:52 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWeld27 min
Jun 17, 3:54 AM MDTSevere Thunderstorm WarningBOUAdams, Weld36 min
Jun 17, 4:02 AM MDTSevere Thunderstorm Warning Destructive damage threatBOUAdams, Weld28 min
Jun 17, 4:06 AM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield39 min
Jun 17, 4:15 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan45 min
Jun 17, 4:26 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUMorgan34 min
Jun 17, 4:36 AM MDTSevere Thunderstorm WarningBOUWeld24 min
Jun 17, 4:40 AM MDTSevere Thunderstorm WarningBOUAdams, Denver19 min
Jun 17, 4:52 AM MDTSevere Thunderstorm WarningBOUAdams38 min
Jun 17, 4:58 AM MDTSevere Thunderstorm WarningBOUMorgan, Washington32 min
Jun 17, 5:19 AM MDTSevere Thunderstorm WarningBOUWashington41 min
Jun 17, 5:21 AM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert39 min
Jun 17, 5:31 AM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe44 min
Jun 17, 5:53 AM MDTSevere Thunderstorm WarningBOUWashington37 min
Jun 17, 5:56 AM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert34 min
Jun 17, 6:35 AM MDTSpecial Weather StatementBOUWashington40 min
Jun 17, 9:45 AM MDTSpecial Weather StatementBOUElbert30 min
Jun 17, 10:11 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln34 min
Jun 17, 10:42 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln, Washington48 min
Jun 17, 10:54 AM MDTSpecial Weather StatementBOUJackson36 min
Jun 17, 11:11 AM MDTSpecial Weather StatementBOUJackson49 min
Jun 17, 11:19 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert, Lincoln41 min
Jun 17, 11:25 AM MDTSevere Thunderstorm WarningBOULarimer50 min
Jun 17, 11:35 AM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson40 min
Jun 17, 11:57 AM MDTSevere Thunderstorm WarningBOULincoln48 min
Jun 17, 12:11 PM MDTSevere Thunderstorm WarningBOULarimer34 min
Jun 17, 12:28 PM MDTSevere Thunderstorm WarningBOULarimer32 min
Jun 17, 12:31 PM MDTSevere Thunderstorm WarningBOUElbert19 min
Jun 17, 12:39 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln51 min
Jun 17, 12:48 PM MDTSevere Thunderstorm WarningBOULarimer17 min
Jun 17, 12:59 PM MDTSpecial Weather StatementBOULarimer46 min
Jun 17, 1:10 PM MDTSpecial Weather StatementBOUWeld50 min
Jun 17, 1:35 PM MDTSevere Thunderstorm WarningBOULincoln40 min
Jun 17, 1:37 PM MDTSpecial Weather StatementBOUBroomfield38 min
Jun 17, 1:43 PM MDTSevere Thunderstorm WarningBOUWeld32 min
Jun 17, 1:46 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld29 min
Jun 17, 1:58 PM MDTSpecial Weather StatementBOUDenver, Jefferson47 min
Jun 17, 2:05 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld40 min
Jun 17, 2:14 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 17, 2:39 PM MDTSpecial Weather StatementBOUAdams, Morgan51 min
Jun 17, 2:44 PM MDTSpecial Weather StatementBOULogan46 min
Jun 17, 2:50 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 17, 3:59 PM MDTSpecial Weather StatementBOUSedgwick46 min
Jun 17, 4:08 PM MDTSevere Thunderstorm WarningBOUSedgwick22 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.